# SDR AALA972509

- Difficulty date: December 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1467A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11499
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Miswired
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, DISCOVERED EMERGENCY EXIT FLOOR PATH EXIT SIGN BY FIRST CLASS GALLEY HAS INOPERATIVE LIGHT.  REPLACED EMERGENCY EXIT LIGHT STRIP.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
